Bayer Combo Pack of Supradyn Daily Multivitamin 15 Tablet & Saridon 10 Tablet

41.8553.00

Delivery of the product can be take 3-5 days depends on your area pincode.
53.00

In stock

41.85

In stock

SKU: EGSRSUP Categories: ,
Share now

Description

Saridon Tablet (Bayer Pharmaceuticals Pvt Ltd)

 

Saridon is an effective remedy for headaches. Just one tablet of Saridon is enough to provide relief from various types of headaches. It is effective for different headache types of headache such as a headache that spreads across, on the sides and back of the head.

It has a unique triple action formula that is responsible for providing quick relief from headaches. You can get rid of a headache with just one tablet. Trusted since 1934, this tablet is India’s no. 1 headache specialist. Moreover, Saridon is easy to carry & store in a first-aid box.

Key ingredients:

  • Paracetamol I.P.: 250 mg
  • Propyphenazone I.P.: 150 mg
  • Caffeine I.P. (anhydrous): 50 mg

Key benefits of Saridon Tablet:

  • Saridon is a remedy for headaches.
  • Just one tablet of Saridon is enough to provide relief from headache.
  • It is effective for different headache types of headache spread across, on the sides and back of the head.
  • Unique triple action formula for Quick Headache Relief
  • Relief with just one tablet
  • India’s no. 1 headache specialist
  • Trusted since 1934
  • Easy to carry & store in first aid box

Directions for use:

Take this medicine as recommended by your doctor. Ideally, adults are advised to take one tablet every 4-6 hours but not exceeding 3 tablets in a day. It is not advised for children younger than 12 years of age.

Quick tips for Saridon Tablet:

  • It is not meant for pregnant/lactating women, children, or adults undergoing treatment without a doctor’s consultation.
  • It is not to be consumed with other paracetamol-containing medicines or if allergic to any of the ingredients.
  • Do not use it for more than 5 days continuously.
  • In case of excess pain, visit a physician.
  • If consuming Saridon, limit the intake of caffeine such as coffee, etc. on that day.
  • Saridon must not be used by children under 12 years of age.
  • Caution should be exercised when taking Saridon in existing medical conditions like liver, kidney, asthma, chronic rhinitis, chronic urticaria. Best to consult your treating doctor before consuming Saridon in the above scenario.
  • In case of use of other analgesics containing/ not containing Paracetamol in addition to Saridon, pls consult your doctor before using the same.

Side effects of Saridon Tablet:

Taking more than a daily dose may cause liver damage or allergic reaction such as swelling of the face, itchy throat, rash, or difficulty in breathing.

Storage and safety information:

  • Read the label carefully before use.
  • Do not exceed the recommended dose.
  • Keep out of the reach and sight of children.
  • Store in a cool‚ dry, and dark place (below 25°C).
  • Protect from direct sunlight and moisture.
  • Use under medical supervision.

FAQs related to Saridon Tablet:

Q. What is Saridon Tablet used for?

Saridon is an effective remedy for headaches. Just one tablet of Saridon is enough to provide relief from various types of headaches. It is effective for different headache types of headache such as a headache that spreads across, on the sides and back of the head.

Q. How long does Paracetamol take to work?

Paracetamol takes around 30-45 minutes to start working, following which you may notice a decrease in your body temperature and relief in pain.

Q. When will I feel better after taking Paracetamol?

Usually, you will start feeling better after about half an hour of taking this medicine. However, it is advised to complete the course of your medicine to attain its maximum benefits.

Q. How often can I take Paracetamol?

You should only take four doses of Paracetamol in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paracetamol for more than 3 days without first talking to your doctor.

Q. Is Paracetamol safe for children?

Paracetamol is considered safe for children only when used as directed by the doctor. Saridon tablets are considered to be safe in children above 12 years of age. Children below 12 years of age are not advised to take this medicine.

Q. What are the serious side effects of taking excess Paracetamol?

Taking more than a daily dose may cause liver damage or allergic reaction such as swelling of the face, itchy throat, rash, or difficulty in breathing.

Reviews

There are no reviews yet.

Be the first to review “Bayer Combo Pack of Supradyn Daily Multivitamin 15 Tablet & Saridon 10 Tablet”